# SDR AALA20121023003

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 64,008 hours, 33,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT EMERGENCY EXIT LIGHTS AT STATION 875 INOPERATIVE.  RE-SEATED BATTERIES IN BATTERY PACK.  OPS CHECK NORMAL.
